# SDR DLL10953517

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5520 · Elevator Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT U-CK - RT ELEVATOR OUTBOARD BALANCE WEIGHT SUPPORT WEB CRACKED.  VERIFIED BY DYE PENETRANT INSP.  CORR - REMOVED OLD SUPPORT WEB AND DRILLED UP NEW WEB.  COMPLETED INSTALLATION OF NEW WEB.  INSTALLED WEIGHT.
